# SDR SIMA20201011002

- Difficulty date: October 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 38,847 hours, 34,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3 B/C EMERGENCY EXIT SIGN INOPERABLE.  C/A: T/S SEAT 3 B/C EMERGENCY EXIT SIGN, IAW FIM TASK 33-50-00-810-804-A FOUND BACKPLATE ON CANNON PLUG TO BE LOOSE.  OPERATIONS CHECK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
